# SDR ASAA12511023

- Difficulty date: January 31, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 4,750 hours, 4,747 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH005577
- Condition: Defective
- Location: Nr 2
- Part time: 14,781 hours, 4,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE DEPARTURE SERVICE CHECK FOUND NR 2 ENGINE IDG DIFFERENTIAL PRESSURE INDICATOR DPI EXTENDED.  COMPLIED WITH FIM TASK 24 11 00 810 803.  RESET DPI INDICATOR.  OPS AND LEAK CHECK GOOD.  DUE TO HISTORY TECH SERVICES REQUESTS IDG REPLACEMENT.  REPLACED NR 2 ENGINE IDG ASSY REF M/M 24 11 11 000 801, OPS AND LEAK CHECKS GOOD REF M/M 24 11 00 700 803.
